# SDR SWIA202163679

- Difficulty date: October 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL9  CORRODED FROM FS677 TO FS863   (C CHECK RO 01-05-2022)   REMOVED DAMAGED SEAT TRACK AND INSTALLED A NEW SEAT TRACK IAW CRJ 700 AMM 53-00-49-000400-801-A03 AT LBL 9 FS 677- 863
